| Catalog Number |
DWE312 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Muscle/Tendon Damage (4532); Implant Pain (4561)
| Date of Event |
03/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "adverse event: : patient experiencing pain.Diagnosed with rotator cuff failure post arthroplasty.Required intervention to prevent life-threatening illness or injury, or permanent impairment or damage.: yes.Original surgery ¿ (anatomic configuration) date of implant: (b)(6) 2014.Stem ¿ aequalis ascend flex 4a standard ptc humeral stem.Humeral head- ascend flex standard low offset 46 x17 aequalis (humeral index 6.5).Glenoid ¿ perform- pegged m35.Revision implants ¿ (revision to reversed configuration) date of revision surgery: (b)(6) 2024; stem- retained; explantation of the following device components: humeral head- ascend flex standard low offset 46 x17 aequalis (humeral index 6.5); glenoid ¿ perform- pegged m35.Implantation of the following device components: tray- high offset tray +0mm; insert- standard 36 dia.(+) 6mm/7.5c; glenoid- baseplate- perform reversed glenoid- lateralized baseplate (+3mm), 25mm; glenoid- glenosphere- standard 36mm diameter".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
Event or Problem Description
As reported: "adverse event: : patient experiencing pain.Diagnosed with rotator cuff failure post arthroplasty.Required intervention to prevent life-threatening illness or injury, or permanent impairment or damage.: yes.Original surgery ¿ (anatomic configuration) date of implant: (b)(6) 2014.¿ stem ¿ aequalis ascend flex 4a standard ptc humeral stem.¿ humeral head- ascend flex standard low offset 46 x17 aequalis (humeral index 6.5).¿ glenoid ¿ perform- pegged m35.Revision implants ¿ (revision to reversed configuration) date of revision surgery: (b)(6) 2024.¿ stem- retained.Explantation of the following device components: ¿ humeral head- ascend flex standard low offset 46 x17 aequalis (humeral index 6.5).¿ glenoid ¿ perform- pegged m35.Implantation of the following device components: ¿ tray- high offset tray +0mm.¿ insert- standard 36 dia.(+) 6mm/7.5c.¿ glenoid- baseplate- perform reversed glenoid- lateralized baseplate (+3mm), 25mm.¿ glenoid- glenosphere- standard 36mm diameter".
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.